# SDR AALA20050562

- Difficulty date: August 29, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHT AT SEAT 25B INOPERATIVE.  CONNECTED SEAT HARNESS FOR EMERGENCY LIGHT AT SEAT 25B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
